Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Have implanon birth control, bleeding after sex. Is something wrong?

I have recently replaced my implanon birth control so I kind of expected to have irregular bleeding for awhile. But it seems like since I have become sexually active, my period starts the next day after I have sex and lasts for 5 to7 days each time. I m sick of bleeding every week and don t know how it is possible for me to get off my period for two days, then have sex and start again the Is some thing wrong with me? Could it just be my body still adjusting to the hormones? I have had new implanon for 5 months now.
Asked On : Wed, 8 Aug 2012
Answers:  1 Views:  59
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
Hi there,
Since its 5 months since you had the Implanon replaced it seems a little unlikely that the bleeding is due to Implanon.
Bleeding after sex could be due to other causes such Cervical polyp, cervical erosion, which needs to be checked by a Gynaecologist.
Could you please tell me when did you have your last PAP smear?
The bleeding could also be due to pelvic inflammatory disease.
Kindly see a Gynaecologist and get an internal examination done for the same.
Hope this helps.
Answered: Thu, 21 Jan 2016
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor